Pre-loader
Hot
New
In stock

TELFAST Tablets 180mg 30pk

$55.99

Spend $50.00 to get Free Shipping NZ Wide
PRODUCT INFORMATION
HELP SIGNING IN
PRODUCT INFORMATION
Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness. Use Telfast 180mg for the relief of the symptoms of hayfever allergies: - Sneezing - Runny & Itchy Nose - Itchy & Watery Eyes - Itchy Throat Use Telfast 180mg for the relief of the symptoms of itchy skin rash / hives (urticaria): - Itchy Skin Rash - Itch caused by Hives - Swelling related to Allergy - Swelling related to Hives ?View all Telfast Range Active Ingredients: Fexofenadine Hydrochloride 180mg Inactive Ingredients: Croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226). Dosage: Adults and children from 12 years: 1 tablet daily as required. Warnings: Not to be used in pregnancy or lactation unless on medical advice. Not for use in children under the 12 years of age. Follow the directions for use. If symptoms persist, talk to your health professional. Extended Information: Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.
HELP SIGNING IN

An easy guide to signing up, enabling you to have access to a premium range of health supplements.

In order to access pricing details and make purchases from our exclusive range of specialist supplement products, it is essential to be a verified member of PracPharm. To attain membership in PracPharm, please follow the two-step process outlined below.

Step 1: For those who have not yet registered with PracPharm, please initiate the process by signing up here.

Step 2: Upon registration, you are required to complete an online consultation form for each product you intend to purchase. This form will be evaluated by one of our qualified practitioners, who will contact you to confirm that the selected products are suitable for your needs and conduct any necessary consultations.

 

Upon successful login to the website, you will gain the privilege to view the prices of our Practitioner Range products and proceed with your purchases.

We use cookies to ensure that we give you the best experience on our website.

TELFAST Tablets 180mg 30pk

TELFAST Tablets 180mg 30pk

$55.99